Journal de Mathématiques Pures Et Appliquées, 1908, Vol. 4: Sur Certaines Surfaces Algébriques Liées aux Fonctions Abéliennes de Genre Trois (Classic  by L. RemyJournal de Mathématiques Pures Et Appliquées, 1908, Vol. 4: Sur Certaines Surfaces Algébriques Liées aux Fonctions Abéliennes de Genre Trois (Classic  by L. Remy

Journal de Mathématiques Pures Et Appliquées, 1908, Vol. 4: Sur Certaines Surfaces Algébriques…

byL. Remy

Paperback | March 20, 2017 | French

Pricing and Purchase Info

$24.95

Earn 125 plum® points

Prices and offers may vary in store

Quantity:

In stock online

Ships free on orders over $25

Not available in stores

Title:Journal de Mathématiques Pures Et Appliquées, 1908, Vol. 4: Sur Certaines Surfaces Algébriques…Format:PaperbackDimensions:434 pages, 9 × 6 × 0.88 inPublished:March 20, 2017Publisher:FB&C LtdLanguage:French

The following ISBNs are associated with this title:

ISBN - 10:0243984871

ISBN - 13:9780243984879

Look for similar items by category:

Reviews